# SDR Z1RA201708210002

- Difficulty date: July 6, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,185 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Part number: 1007616A00111
- Condition: Split
- Location: Glareshield
- Part time: 1,185 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLARESHIELD COVER IS CRACKING AND SPLITTING.
